# SDR SWIA2020062651217

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BULKHEAD DOOR POST LEFT SIDE HAS CORROSION AT FLOOR LEVEL.  (C-CHECK) RO 6/24/2020 CUT AWAY DAMAGE AND INSTALLED 2 EA REPAIR ANGLES PER SRM.  C/W WITH TASK CARD.
